# SDR AALA20061145

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

TUL - ON CLIMB, LEFT ENGINE LOW PRESSURE ROTOR SPEED STARTED TO FLUCTUATE DRAMATICALLY ACCOMPANIED BY LOUD BANGING NOISES.  BROUGHT THRUST LEVER BACK TO 1.3 TO 1.2 AND ENGINE STABILIZED.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  NO REMARKABLE EXHAUST GAS TEMPERATURE OR HIGH PRESSURE ROTOR SPEED.  FLIGHT DATA RECORDER DOWNLOADED.  FOREIGN OBJECT DAMAGE SUSPECTED.  REPLACED NUMBER ONE ENGINE ON 03 DEC 2006 AT TUL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
